# SDR R61A2021012100089

- Difficulty date: January 18, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 32,604 hours, 20,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003924003
- Condition: Inadequate
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, EXTERNAL DOUBLER LOCATED AT FR 18 STGR 27R AND 28R REQUIRES REMOVAL AND EVALUATION.  REMOVED EXISTING EXTERNAL DOUBLER/FILLER LOCATION FR 18 STGR 27R-28R, PER EMB175 SRM 51-40-08.  INSTALLED NEW REPAIR DOUBLER AND FILLER, PER E175 SRM 53-10-01/REPAIR 12P.  AIRCRAFT IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
